# SDR CA150909003

- Difficulty date: September 4, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 24,758 hours
- Engine: Ge CF348E5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 900005835PR
- Condition: Disintegrated
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING AND PARKING AT THE GATE THE CAPTAIN ADVISED THE LOCAL MAINTENANCE THERE THAT THE BRAKES ON THE RT SIDE DID NOT FEEL NORMAL AND THE NR 4 BRAKE WEAR PIN WAS MISSING. UPON VISUAL INSPECTION OF THE BRAKE THEY FOUND THE NR 4 BRAKE DISINTEGRATED WITH ONE PIECE OF WHAT APPEARED TO BE PART OF A BRAKE DISC (PRESSURE PLATE) SITTING ON TOP OF THE MLG AXLE IN BETWEEN THE 2 WHEELS. THE BRAKE WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE. NO OTHER DAMAGE NOTED.
